Access to Electronic Journal

Bibliographic Information

Journal of the Mathematical Society of Japan

Mathematical Society of Japan, 1948-

  • Vol. 1, no. 1 (Sept. 1948)-

Other Title

J. Math. Soc. Jpn

Journal of the Mathematical Society of Japan

Available at  / 242 libraries

Search this Book/Journal

Continues:1

Details

  • NCID
    AA0070177X
  • ISSN
    00255645
  • LCCN
    52035105
  • Country Code
    ja
  • Title Language Code
    eng
  • Text Language Code
    engger
  • Place of Publication
    Tokyo
  • Publication Status
    Currently Published Status
  • Frequency
    Quarterly
  • Regularity
    Regular
  • Type of Continuing Resource
    Periodical
  • Bibliographic History ID
    20886200
  • CODEN
    NISUBC
Page Top